# SDR DALA13032273755

- Difficulty date: June 27, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 39,737 hours, 14,722 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Angle
- Condition: Cracked
- Location: Bs 500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND RT ZEE ANGLE FOUND FORWARD AND AFT SIDES OF FRAME BS 500G CRACKED.  MX REMOVED CRACKED ANGLE ON FWD AND AFT SIDE OF BS 500G RT.  FRAME INSTALLED IAW SRM 51-40-02 FORWARD AND AFT SIDES OF STA 500G, FRAME RT.
